Hi, I've been taking Tri Cyclen lo for 2 months now. The first set of pills I took were just fine, My period came on time and was a normal 4 days long. Now that I am in the second month of taking it, I'm experiencing ridiculously heavy bleeding. I missed 1 pill 2 weeks into the pack, and since i remembered too late to take it, I took 2 pills the next time i had to take my dosage, as the OB/GYN told me. I was ok for 2 days after this happened, but then I started exteriencing some bleeding. At first it was light, but after 2 days of that bleeding, it became heavier than my period. I am still bleeding, which makes for 7 days of bleeding. I have booked an appointment to see my doctor about this but I'm not sure about how worried I should be? will I get my period eve though this bleeding is happening? Thank you and please let me know what you think I should do!
No responses have yet been posted. Add your response to this question.
- Ortho Tri-Cyclen Information for Consumers
- Ortho Tri-Cyclen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Tri-Cyclen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jun 2013 • 1 answer
Posted 11 Dec 2013 • 1 answer
Posted 28 Sep 2014 • 3 answers
Posted 15 Dec 2014 • 1 answer
Posted 18 Sep 2015 • 1 answer